Ukrainian Mathematical Journal

, Volume 22, Issue 3, pp 308–312 | Cite as

On the distribution of the sequence of discards of a generalized Poisson process on a phase straight line

  • I. I. Ezhov
Brief Communications


Poisson Process Generalize Poisson Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. N. Kovalenko, “On the limiting distribution of the magnitude of the first jump,” TVIP,5, No. 4 (1960).Google Scholar
  2. 2.
    E. B. Dynkin, “Limiting theorem for sums of independent random quantities with infinite mathematical expectations,” Ser. Matem.,19 (1955).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • I. I. Ezhov
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations